Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 331, NWS San Angelo, TX

June 25, 20074 counties in Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Jun 25, 2007, 7:28 PM CDT for 4 counties in Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2007, 7:28 PM CDT (00:28 UTC)
Expired
Jun 25, 2007, 8:15 PM CDT
In force
47 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

Counties Coleman County, TX, Concho County, TX, Runnels County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 50 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
415 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
2406 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KSJT 260029
SVRSJT
TXC083-095-399-451-260115-
/O.NEW.KSJT.SV.W.0331.070626T0028Z-070626T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
728 PM CDT MON JUN 25 2007

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RUNNELS COUNTY IN WEST CENTRAL TEXAS...
  SOUTHWESTERN COLEMAN COUNTY IN WEST CENTRAL TEXAS...
  NORTHEASTERN TOM GREEN COUNTY IN WEST CENTRAL TEXAS...
  NORTHERN CONCHO COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 815 PM CDT

* AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
  NORTHEAST OF LOWAKE...OR ABOUT 8 MILES NORTHWEST OF PAINT ROCK...
  AND MOVING SOUTH AT 10 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 
  OVER O. H. IVIE RESERVOIR AT THE CONCHO AND COLEMAN COUNTY 
  INTERSECTION.  THIS STORM WAS MOVING SOUTH AROUND 5 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  LAKE O. H. IVIE BY 730 PM CDT...
  PAINT ROCK BY 750 PM CDT...
  US-83 NEAR THE CONCHO-RUNNELS COUNTY LINE AND THE INTERSECTION OF
  US-83 AND RANCH ROAD 1929 BY 755 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...TORRENTIAL RAINFALL IS
ALSO OCCURRING WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND IN
OTHER LOW LYING AREAS WILL BE LIKELY.

LAT...LON 3169 10029 3139 10029 3135 9961 3171 9960

$$
1 follow-up statement
000 
WWUS54 KSJT 260052
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
752 PM CDT MON JUN 25 2007

TXC083-095-399-451-260115-
/O.CON.KSJT.SV.W.0331.000000T0000Z-070626T0115Z/
RUNNELS TX-COLEMAN TX-TOM GREEN TX-CONCHO TX-
752 PM CDT MON JUN 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHERN CONCHO...NORTHEASTERN TOM GREEN...SOUTHWESTERN COLEMAN
AND SOUTHERN RUNNELS COUNTIES...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR THE INTERSECTION OF RANCH ROAD 380 AND RANCH ROAD 381...
OR ABOUT 7 MILES WEST OF PAINT ROCK...MOVING SOUTH AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  EOLA AND MERETA BY 815 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3169 10029 3139 10029 3135 9961 3171 9960

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:12 PM CDT, 16 minutes earlier.

Area forecast discussion, Jun 25, 7:12 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
712 PM CDT MON JUN 25 2007

.AVIATION...
EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE ACROSS WEST CENTRAL
TEXAS FOR THE NEXT 6 HOURS. ALTHOUGH VFR CONDITIONS WILL
DOMINATE OVER THE NEXT 6 HOURS...SOME THUNDERSTORMS WILL PRODUCE VERY
HEAVY RAINFALL WHICH WILL TEMPORARILY LOWER THE CEILING AND
VISIBILITY TO AT LEAST IFR RANGES. AFTER MIDNIGHT TONIGHT...LOOK FOR
STRATUS TO ONCE AGAIN RETURN TO WEST CENTRAL TEXAS FROM THE EAST.
BY SUNRISE TOMORROW MORNING...EXPECT MVFR CONDITIONS TO DOMINATE.
ALONG AND SOUTH OF THE INTERSTATE 10 CORRIDOR...IFR CONDITIONS
WILL DOMINATE WITH CEILINGS MAINLY IN THE 500 TO 1000 FEET ABOVE
GROUND LEVEL RANGE. THE RETURNING STRATUS WILL LIKELY BRING LIGHT
DRIZZLE TO WEST CENTRAL TEXAS TOMORROW MORNING. BY MID
MORNING...LIGHT RAIN SHOWERS MAY DEVELOP AS A NEARLY STATIONARY UPPER-
LEVEL LOW PRESSURE CENTER CONTINUES OVER NORTH CENTRAL TEXAS.
AROUND NOON TOMORROW...LOOK FOR IMPROVING CONDITIONS AS CEILINGS
LIFT INTO THE VFR RANGE. HOWEVER...THUNDERSTORMS WILL DEVELOP
AGAIN TOMORROW AFTERNOON WITH THE CONTINUED POTENTIAL FOR HEAVY
RAINFALL.

23/HUBER

&&

.PREV DISCUSSION... /ISSUED 401 PM CDT MON JUN 25 2007/

DISCUSSION...
A FLASH FLOOD WATCH HAS JUST BEEN ISSUED FOR OUR AREA ROUGHLY
NORTH OF A LINE FROM SWEETWATER TO BALLINGER TO SAN SABA. THE
SHEAR AXIS/TROUGH ALOFT HAS BECOME POSITIONED ACROSS OUR REGION
FROM THE RED RIVER TO EAST OF DEL RIO. WEAK EMBEDDED CIRUCLATION
HAS MOVED FROM OUR NORTHEASTERN COUNTIES TOWARD THE RED RIVER
TODAY. A RATHER MOIST AIRMASS IS IN PLACE WITH PRECIPITABLE WATER
VALUES IN THE 1.5 TO 2 INCH RANGE (HIGHEST OVER OUR EASTERN
COUNTIES).

THE MID-UPPER LEVEL TROUGH/SHEAR AXIS...WHICH IS TRAPPED IN THE
FLOW PATTERN ALOFT...WILL MOVE LITTLE (PERHAPS DRIFTING A BIT
EASTWARD) THROUGH WEDNESDAY. AREA RADARS AND LIGHTNING DETECTION
THIS AFTERNOON SHOW SCATTERED SHOWERS/STORMS ACROSS THE BIG
COUNTRY. NUMEROUS STORMS DEVELOPING ACROSS CENTRAL TEXAS AND INTO
SAN SABA AND BROWN COUNTIES. ALL CONVECTION IS MOVING SLOWLY
NORTHWARD. A REGENERATING TENDENCY IS SEEN ACROSS THE BIG COUNTRY.
THE AREA ALONG AND EAST OF A LINE FROM BALLINGER AND WINTERS TO
ABILENE TO ALBANY HAS ALREADY EXPERIENCED VERY HEAVY RAINFALL
FROM LAST NIGHT AND THIS MORNING. SOME POCKETS WITHIN THIS AREA
HAVE RECEIVED 4 TO 8 INCH AMOUNTS. GIVEN THE ABOVE MENTIONED
TRENDS...WE HAVE ISSUED A FLASH FLOOD WATCH FOR TONIGHT.

THE CHANCE AND COVERAGE OF SHOWERS AND THUNDERSTORMS HAS
INCREASED ACROSS WEST CENTRAL TEXAS WITH THIS SETUP. OUR EASTERN
COUNTIES HAVE THE BEST CHANCE FOR THIS ACTIVITY THROUGH WEDNESDAY
HOWEVER...UNCERTAINTY REMAINS ON THE PLACEMENT AND TIMING OF
CONVECTION WITH PERSISTENT RAINFALL. THUS...HAVE DECIDED TO
CARRY THIS INITIAL FLASH FLOOD WATCH UNTIL 7 AM TUESDAY. LATER
SHIFTS WILL ASSESS THE LATEST MODEL DATA AND PRECIPITATION TRENDS TO
DETERMINE FURTHER ADJUSTMENTS TO A FLASH FLOOD WATCH.

EXPECT THE INCREASED CLOUD COVER AND HIGHER RAIN CHANCES TO KEEP
HIGHS BELOW 90 DEGREES ACROSS WEST CENTRAL TEXAS FOR THE NEXT
FEW DAYS.

LATE IN THE WORK WEEK...THE SHEAR AXIS WEAKENS BUT IS STILL LOCATED
IN OUR VICINITY. LATER IN THE WEEKEND...UPPER RIDGE IS PROGGED TO
BUILD ACROSS THE SOUTHERN/CENTRAL ROCKIES AND INTO THE CENTRAL
PLAINS. THIS PLACES OUR AREA IN NNE FLOW ALOFT. WITH A LACK OF
STRONG CAPPING OF THE AIRMASS PROGGED...COULD NOT RULE OUT POSSIBILITY
OF STORMS DEVELOPING TO OUR NORTH AND MOVING DOWN INTO OUR AREA WITH
ANY DISTURBANCES RIDING DOWN THE EAST SIDE OF THE RIDGE. FOR THESE
REASONS...CARRYING SLIGHT CHANCE POPS IN THE EXTENDED PART OF THE
FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE  70  85  70  86 /  30  40  30  50
SAN ANGELO  72  86  72  86 /  30  30  30  40
JUNCTION  72  84  73  84 /  40  50  40  50

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BROWN-CALLAHAN-
COLEMAN-FISHER-HASKELL-JONES-NOLAN-RUNNELS-SAN SABA-SHACKELFORD-
TAYLOR-THROCKMORTON.

&&

23/HUBER
Hazardous weather outlook, Jun 25, 3:45 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
345 PM CDT MON JUN 25 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-261100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
345 PM CDT MON JUN 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
AN UPPER LOW...PLENTY OF LOW MOISTURE AND DAYTIME HEATING WILL
PRODUCE SCATTERED STRONG THUNDERSTORMS ACROSS THE REGION. AN
ISOLATED STORM COULD BECOME SEVERE AND PRODUCE DAMAGING WINDS...
SMALL HAIL...FLOODING RAINFALL...AND CLOUD TO GROUND LIGHTNING.

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TONIGHT FOR AREAS ALONG AND
NORTH OF A SWEETWATER...TO BALLINGER...TO SAN SABA LINE THROUGH 7 AM
TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE CHANCE FOR STORMS WILL CONTINUE THROUGH THE WEEKEND. THERE IS
THE POTENTIAL FOR SCATTERED STRONG THUNDERSTORMS TO PRODUCE VERY
HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. ALSO...AN ISOLATED STORM
COULD BECOME SEVERE AND PRODUCE DAMAGING WINDS...SMALL HAIL...AND
CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MIGHT BE REQUIRED ON A LIMITED BASIS EACH DAY
THIS WEEK.

11

In the hours before

Special weather statement, Jun 25, 2:19 PM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
219 PM CDT MON JUN 25 2007

TXZ054-252015-
NOLAN TX-
219 PM CDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT FOR NOLAN
COUNTY...

AT 216 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES NORTHWEST OF HYLTON...MOVING
NORTH AT 10 MPH.

* OTHER LOCATIONS IN THE ALERT INCLUDE BUT ARE NOT LIMITED TO LAKE
  SWEETWATER...THE INTERSECTION OF HIGHWAY 70 AND RANCH ROAD 53...
  SWEETWATER...NOLAN AND HYLTON.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

11
Special weather statement, Jun 25, 3:01 PM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
301 PM CDT MON JUN 25 2007

TXZ155-252100-
SAN SABA TX-
301 PM CDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT FOR SAN SABA
COUNTY...

AT 300 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTHEAST OF CHEROKEE...OR
ABOUT 14 MILES NORTH OF LLANO...MOVING NORTH AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CHAPPEL BY 325 PM CDT
  BEND BY 335 PM CDT
  SAN SABA BY 355 PM CDT
  US-190 NEAR THE SAN SABA-LAMPASSES COUNTY LINE AND HARKEYVILLE BY
  400 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 4:38 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
438 PM CDT MON JUN 25 2007

TXZ128-252245-
CALLAHAN TX-
438 PM CDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT FOR CALLAHAN
COUNTY...

AT 437 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 11 MILES EAST OF OPLIN...OR ABOUT 14
MILES SOUTH OF BAIRD...MOVING EAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ADMIRAL BY 510 PM CDT
  CROSS PLAINS BY 535 PM CDT
  ATWELL BY 545 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 6:35 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
635 PM CDT MON JUN 25 2007

TXZ066-260030-
RUNNELS TX-
635 PM CDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT FOR RUNNELS
COUNTY...

AT 631 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTH OF BALLINGER...MOVING
EAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BALLINGER BY 640 PM CDT...
  BENOIT BY 705 PM CDT...

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 7:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
711 PM CDT MON JUN 25 2007

TXZ154-260115-
MCCULLOCH TX-
711 PM CDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT FOR MCCULLOCH
COUNTY...

AT 709 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES EAST OF BRADY...MOVING
NORTHEAST AT 5 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ROCHELLE AND PLACID BY 815 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:14 PM CDTFlash Flood WarningSJTRunnels3 hr
Jun 25, 8:12 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels48 min
Jun 25, 8:37 PM CDTFlash Flood WarningSJTConcho4 hr
Jun 25, 8:58 PM CDTSevere Thunderstorm WarningSJTConcho47 min
Jun 26, 12:15 AM CDTFlash Flood WarningSJTMenard4 hr
Jun 26, 12:44 AM CDTFlash Flood WarningSJTBrown4 hr
Jun 26, 6:25 PM CDTSevere Thunderstorm WarningSJTNolan50 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.